MedElevator Войти в исследования
← Поиск публикаций

DOI 10.61409/v04250337

Медицинская библиотека · Ugeskrift for laeger · 2026

[Medication review in a geriatric patient with inappropriate polypharmacy].

Esmann Frederik Viggo Lautrup, Østerskov Michelle Wulff, Sonne David Peick, Horwitz Henrik, Heerfordt Ida Marie

СтатьяКлинический случайАннотация на английскомПеревод в очереди

Аннотация

Polypharmacy is common among the elderly. This case report details the experience of an 85-year-old man whose notable polypharmacy and additional over-the-counter medicines led to anemia and acute kidney injury. These issues were traced to an unintended »triple-whammy« effect due to the interaction of diuretics, ACE inhibitors, and NSAIDs, and concurrent treatment with an anticoagulant. Highlighting the role of systematic medication reviews, this case illustrates how targeted interventions can prevent severe health outcomes and underscores the importance of medication monitoring in elderly patients.

Для цитирования: Esmann Frederik Viggo Lautrup, Østerskov Michelle Wulff, Sonne David Peick, Horwitz Henrik, Heerfordt Ida Marie. [Medication review in a geriatric patient with inappropriate polypharmacy].. Ugeskrift for laeger. 2026. DOI: 10.61409/v04250337.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.